# SDR AALA20060204

- Difficulty date: April 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N289AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49301
- Engine: Pwa JT8D217
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Separated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E, Y
- Precautionary procedure: A

## Discrepancy

MEM - INFLIGHT AT FLIGHT LEVEL 340 FELT VIBRATION FOLLOWED BY RIGHT ENGINE UNCOMMANDED SHUTDOWN.  N1 ROTATION 8 PERCENT.  NO N2 ROTATION.  AIR INTERRUPTED TO MEM AND LANDED WITHOUT INCIDENT.  OIL QUANTITY ABOUT TWO QUARTS AT GATE.  FOUND GEARBOX DECOUPLED.  AIRCRAFT OUT OF SERVICE FOR ENGINE CHANGE.  REPLACED RIGHT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
